The von Neumann coordinatization theorem for complemented modular lattices

Fryer, Kenneth Dudley and Halperin, Israel: The von Neumann coordinatization theorem for complemented modular lattices. In: Acta scientiarum mathematicarum, (17). pp. 203-249. (1956)

[img]
Preview
Cikk, tanulmány, mű
math_017_203-249.pdf

Download (3MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1956
Volume: 17
ISSN: 0001-6969
Page Range: pp. 203-249
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Neumann János, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 249. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13814

Actions (login required)

View Item View Item